# SDR AU971383

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nr 4 Nac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AND NO4 ENGINE NACELLE STRUT OUTBOARD SKIN AND DOUBLER CRACKED BEYOND LIMITS.
